Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Will there be side effects of taking Lisinopril and hydrochlorothiazide to overcome crystal methamphetamine usage?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 2683 Questions
I am A CRYSTAL METH USER AND MY DOCTOR PUT ME ON LiSINOPriL 10 MG ANd hydrochlorothiazide 12.5mg. I know meth is a harmful thing to do, but will it kill me or cause more conflict while taking these medications.I dont have any history of any type of problems, I have been using for about 5 yrs, I only smoke dont inject or anything else. I just want to know if the three drugs together are going to give me more problems, like a a heart attack or something to the worse case.
Posted Tue, 24 Dec 2013 in Drug Abuse
Answered by Dr. Ivan Romic 39 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. Generally, there are no reported interactions between crystal meth and these antihypertensive medicines,although there are still no enough scientific studies about meth effects. But one thing is sure: high BP is not common in your age and meth consumption causes high BP and various other bad effects on our body. It is always better to use it as less as possible,but complete stopping would be advisable. So I think that you should definitely take both lisinopril and diuretics to regulate your BP. 170/100 should be treated,there is no doubt about it. Such medical treatment can only reduce risk of heart attack, stroke and atherosclerosis. Also,if you cant stop smoking,try to change other dietary and lifestyle habits. Do exercise, eat healthy and control BP frequently. I am sure that you can take care of your health,just be patient and follow doctors recommendation. If high BP persists despite medicines then you need to check your hormonal levels and adrenal glands since hormonal disorders may be underlying cause. Wish you good health. Feel free to ask.Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor